Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the integral closure of an integral domain

Yoshiro Mori

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math. Volume 27, Number 3 (1953), 249-256.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250777561

Mathematical Reviews number (MathSciNet)
MR58583

Citation

Mori, Yoshiro. On the integral closure of an integral domain. Memoirs of the College of Science, University of Kyoto. Series A: Mathematics 27 (1953), no. 3, 249--256. http://projecteuclid.org/euclid.kjm/1250777561.


Export citation